RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 52, Issue 1(313)  


Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator
R. R. Gadyl'shin
3
Estimates with constants for some classes of oscillatory integrals
D. A. Popov
77
Secants of Abelian varieties, theta functions, and soliton equations
I. A. Taimanov
149

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Algebraic properties of two-dimensional difference operators
S. P. Novikov
225
The Alexander polynomial in several variables can be expressed in terms of the Vassiliev invariants
I. A. Dynnikov
227
On free boundary problems arising in probability theory (existence theorems)
O. A. Oleinik, G. Kallianpur
229
On a solution of the van der Pol equation
R. P. Kuzmina
231
On the calculation of probability characteristics of some optimal stopping times
I. E. Pavlyukevich
233
Birational automorphisms of algebraic threefolds fibred by cubic surfaces
A. V. Pukhlikov
235

Mathematical Events
Yurii Alekseevich Mitropol'skii (on his 80th birthday)
V. S. Vladimirov, E. F. Mishchenko, O. A. Oleinik, Yu. S. Osipov, A. M. Samoilenko, K. V. Frolov
237
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019